Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I AM TAKING ESTRADIOL/NORETHINDRONE ACETATE TABLETS FOR NIGHT SWEATS. EVER

I AM TAKING ESTRADIOL/NORETHINDRONE ACETATE TABLETS FOR NIGHT SWEATS. EVER SINCE I STARTED TAKING THESE PILLS I HAVE BEEN ON MY PERIOD. PREVIOUS TO THIS I HAD NOT HAD A PERIOD FOR 7 MONTHS. IS IT OK TO JUST STOP TAKING THESE. I AM ON MY SECOND PACK
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have become lethargic and am having severe night sweats and anxiety when I am in bed. It wakes me up. I take Estradiol/Norethindrone acetate tablets 1.0mg/0.5 daily but have taken them for years. I have maintained the same weight for 2 years, 145 and I am 6ft tall but have gained 5 lbs this week doing nothing different. ?. I eat well and exercise. This all started about 2 weeks ago and is getting worse every night. Any suggestions? Should I get a bloodtest?

doctor1 MD

Hi I m currently taking Estrace vaginal cream through a local health care plan. I will be moving to Medicare coverage soon, and when I review drug coverage I see tablets, injections, and something called estradiol norethindrone acetate. Is there a particular name I should use when looking for the cream?

doctor1 MD

I lost my insurance and cannot afford my annual pelvic and so my Dr. will not refill my rx for Mimvey. I have a friend that has offered me estradiol (generic for estrace) - that she has because she does not take it. I think that Mimvey has a little progestin in it. What is the difference? I am having severe night sweats, mood swings and hot flashes. What should I do?

Loading Online Doctors....